# SDR SWAA011234

- Difficulty date: April 24, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 6,579 hours, 3,968 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK (SWA SI 11038-55), FOUND EXCESSIVE PLAY AT RT ELEVATOR TAB ATTACH BOLTS AT NR2, NR3 & NR4 HINGES. R&R ELEVATOR TAB PER MM.
